# SDR AALA20110912TUL04

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WINDOW PAN AFT UPPER STIFFENER AT STA 1003.  REMOVED CRACKED AREA AND INSTALLED REPAIR DOUBLER PER AARD 53-10-00-25.
